# SDR S2YA05019

- Difficulty date: February 25, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1071 - SDF-MKE - AFTER TAKEOFF, THE CREW WAS UNABLE TO RAISE THE FLAPS, PERFORMED AIR TURN BACK TO SDF.  THE FLAPS WHERE RETRACTED USING THE BYPASS SWITCH AND THE SYSTEM WAS MEL'D.  THE MEL WAS CLEAR BY ADJUSTING THE RT FLAP SAFETY SWITCH AND REPLACING THE FLAP SWITCH ARM ASSEMBLY.  (M)
